# SDR USAA051274

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Station 1016 Rig
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED, STATION 1016 RIGHT.  REMOVED MINOR CORROSION TREATED AND PRIMED IAW SRM 53-60-01, DEFECT SIZE: 1" BY 4".
